# SDR SIMA20120419009

- Difficulty date: April 19, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 23,907 hours, 21,465 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5211309111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT STRIP WIRE BROKEN AT SIDE FLOOR PANEL 261BF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED EMERGENCY LIGHT STRIP WIRE (AIRCRAFT SIDE) AT FLOOR PANEL 261BF IAW EMB 140 WM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
